# SDR USAA920080402

- Difficulty date: February 6, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 46,972 hours, 33,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C6 CHECK - FUSELAGE SKIN HAS 6" BY 7" AREA THAT IS OIL CANNING, BS 727E, S22L - S24L.  REPAIRED FUSELAGE SKIN, BS 727E, S22L - S24L IAW USAIRWAYS TYPICAL REPAIR 53-27.
